# SDR AALA202503046233

- Difficulty date: February 26, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 35,083 hours, 15,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOORBOARD SUPPORT BREAK ASSEMBLY PANEL AT BS 540 FROM LBL 0 TO LBL 24. REPLACED BREAK ASSEMBLY PANEL PER AARD 51-00-05-1.
